EconPapers    
Economics at your fingertips  
 

Existence of equilibria in nonconvex economies without free disposal

Elyès Jouini ()

Post-Print from HAL

Abstract: In this paper we eliminate the free disposal assumption in a general equilibrium model in which the production sector may exhibit increasing returns to scale or more general types of nonconvexities and where the firms follow general pricing rules. Under standard assumptions in this framework, we state this existence of an equilibrium generalizing the classical results on this model.

Keywords: equilibrium (search for similar items in EconPapers)
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Published in Economics Letters, 1992, 38, pp.37-42

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Existence of equilibria in nonconvex economies without free disposal (1992) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-00167135

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:halshs-00167135